5€ off Live Chat with a doctor. Code: WELCOME5 Start now
  • logo
  • Ask our specialists
  • Family doctor
  • Πόνος στο κάτω δεξί πλευρό μετά υπέρηχο κοιλίας και χρήση βολταρόλ gel, χρειάζεται νοσοκομείο;

This question and its answers are only available in Greek

Πόνος στο κάτω δεξί πλευρό μετά υπέρηχο κοιλίας και χρήση βολταρόλ gel, χρειάζεται νοσοκομείο;

30 ΣΕΠΤΕΜΒΡΙΟΥ ΕΚΑΝΑ ΥΠΕΡΗΧΟ ΑΝΩ ΚΑΤΩ ΚΟΙΛΙΑΣ ΚΑΙ ΟΛΑ ΚΑΛΑ. ΔΥΟ ΜΕΡΕΣ ΤΩΡΑ ΕΧΩ ΠΟΝΟ ΣΤΟ ΚΑΤΩ ΔΕΞΙΟ ΠΛΕΥΡΟ ΚΥΡΙΩΣ ΟΤΑΝ ΠΑΩ ΝΑ ΣΗΚΩΘΩ ΚΑΙ ΟΤΑΝ ΑΝΑΠΝΕΩ ΒΑΘΕΙΑ. ΠΗΡΑ ΔΕΠΟΝ ΚΑΙ ΕΒΑΛΑ ΒΟΛΤΑΡΟΛ GEL. Ο ΠΟΝΟΣ ΕΙΝΑΙ ΣΑ ΜΥΙΚΟΣ, ΗΛΕΚΤΡΙΚΗ ΚΟΥΒΕΡΤΑ ΚΑΝΕΙ ΚΑΛΟ! ΛΟΓΩ ΣΑΒΒΑΤΟΚΥΡΙΑΚΟΥ ΜΗΠΩΣ ΧΡΕΙΑΖΕΤΑΙ ΝΑ ΠΑΩ ΝΟΣΟΚΟΜΕΙΟ?

1 specialist answered

  • Από την περιγραφή σας, ο πόνος φαίνεται περισσότερο μυοσκελετικός, καθώς προκαλείται κυρίως με την κίνηση, την έγερση και τη βαθιά εισπνοή και βελτιώνεται με τη θερμότητα.
    Το πρόσφατο φυσιολογικό υπερηχογράφημα κοιλίας είναι επίσης καθησυχαστικό.
    Εφόσον έχετε φυσιολογικό κορεσμό οξυγόνου και φυσιολογικούς παλμούς στο οξύμετρο και δεν έχετε πυρετό, δύσπνοια, έντονο ή επιδεινούμενο πόνο, εμετούς, λιποθυμική τάση ή αίμα στα ούρα/κόπρανα, δεν φαίνεται να χρειάζεται επείγουσα προσέλευση σε νοσοκομείο.
    Μπορείτε προσωρινά να συνεχίσετε με Depon, εφόσον δεν υπάρχει αντένδειξη, και τοπική θερμότητα.
    Αν ο πόνος επιμένει ή επιδεινωθε
    ... Read more

    Δρ Κοπανάκης Αντώνιος PhD, FCCP

    Pulmonologist - Tuberculosis specialist | Ilisia

  • Did you know you can get a personalized answer from a GP through live chat? Chat now with DO+

    logo

    Live chat

The content provided is strictly informational and should not be considered a replacement for professional advice from doctors or healthcare providers.

Have a question? Ask our specialists

Ask anonymously Ask for free

Ask our specialists

We’ll email you here as soon as a specialist answers your question

QnA guideline for submitting question

Provide context and detail about your health concerns
Be short and to the point so specialists can give you a clear answer
Avoid offensive or abusive content, as well as name references
Do not ask about prices, prescriptions, or diagnoses
Submit your question
We’ll email you here when there is an answer
We got your question

We’ll email you when a specialist replies.

We couldn’t submit your question

An unexpected error occurred but we’re working on it. Please try again.

Do you need to see a health expert right away?

Start a Video Consultation with a health specialist within 5 minutes

Mobile Image
success envelop

We have received your question!

We’ll send you an email when a specialist responds.

docontime

No time to wait? No problem.

Talk to a specialist daily from 08:00 to 22:00, via chat or video and get the answers you need in minutes.

docontime

Need guidance that’s tailored to you?

When it comes to medication, it’s best to get answers that are tailored to your medical history. Chat with a specialist to get safe, personalized guidance in minutes.